# SDR AALA202410038712

- Difficulty date: October 2, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 57,592 hours, 39,180 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED ON THE FLIGHT DECK CENTER WINDSHIELD FRAMING THE LEFT HAND CONTINUITY FITTING AT FR 2 AND Y0 MUST BE REPLACED PER INSTRUCTIONS OUTLINED IN EA 356971. REPLACED LEFT HAND CONTINUITY FITTING PER EA 356971.
